Combating Nausea Whe Taking Mescaline

Discussion in 'Peyote & San Pedro' started by joninwonderland, Mar 19, 2004.

  1. joninwonderland

    joninwonderland Newbie

    Reputation Points:
    0
    Messages:
    2
    Joined:
    Feb 8, 2004
    I hope somebody can answer this. The first time I tried mescaline (500 mg encased in a sugar capsule) as the first wave was coming on I felt nausea and promptly vomited, aside from this the trip was very enjoyable. My stomach contents were 1 drink (3.5 ounces of Jack Daniels and 4 ounces of Pepsi). Prior to popping the pill I had smoked a joint with my friend. Could anything I had done attribute to the nausea/vomiting? If so should I do anything different next time? Also, would it be advisable to take some GRAVOL or something?
     
  2. kitchkinet

    kitchkinet Newbie

    Reputation Points:
    14
    Messages:
    45
    Joined:
    Feb 14, 2004
    from U.S.A.
    you purge yourself on mescaline. It comes with the territory. That's part of the reason people don't sell it on the street.
     
  3. P4nic

    P4nic Gold Member

    Reputation Points:
    1
    Messages:
    228
    Joined:
    Jun 28, 2004
    It's normal you vomited after taking mescaline, your body "throws up" the amount of mesc that's toomuch in your body. Nausea is normal when eating hallucinating herbs, it also happens when you eat mushrooms and as far as I know you can do anything about it, maybe anti-nausea pills would help but I don't know for sure.
     
  4. wizard warior

    wizard warior Newbie

    Reputation Points:
    9
    Messages:
    114
    Joined:
    Aug 2, 2004
    the best thing to do is to fast before hand for atleast 12-16 hours maybe start your nxt trip first thing in the morning or early morning that way you have just been fasting for 8-10 hour already.
     
  5. P4nic

    P4nic Gold Member

    Reputation Points:
    1
    Messages:
    228
    Joined:
    Jun 28, 2004
    Maybe he won't vomit then but he still will feel nausea, that's a part of tripping on mushrooms or cacti.


    Some spiritual people call it: cleaning of the body of all kind of bad things.
     
  6. Guest

    Guest Guest

    Reputation Points:
    0
    psychadelics stimulate the seratonin receptors. When one of these receptors is stimulated it induces nasuea and vomiting. Therefore i dont think theres much you can do about the naseua but if you dont want to vomit dont eat anything.
     
  7. nicholson_tyler

    nicholson_tyler Newbie

    Reputation Points:
    0
    Messages:
    59
    Joined:
    Sep 8, 2004
    Fast, and then when comming up smoke some marijuana, i also take Pepto Bizmo, these 3 things are the key for me and my freinds not to throw up or have nausia, it has worked for us, and who knows, might for you.
     
  8. Mezza

    Mezza Gold Member

    Reputation Points:
    77
    Messages:
    313
    Joined:
    Feb 22, 2005
    37 y/o from U.S.A.
    Try spacing that 500mg dose out over the space of an hour, taking 1/4 of it every 15 minutes.


    Mezza
     
  9. chico

    chico Iridium Member

    Reputation Points:
    3
    Messages:
    140
    Joined:
    Mar 11, 2005
    46 y/o

    I disagree.


    E and Methylone stimulate the serotonin receptors...very much so. I've never gotten nauseous, or vomited,when taking either one. Neither has SWIM. Neither has SWIM'sor his friends.


    I think it's a mescaline thing.